Parametric Inference in Stationary Time Series Models with Dependent Errors
Version of Record online: 20 APR 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 39, Issue 4, pages 772–783, December 2012
How to Cite
SHAO, X. (2012), Parametric Inference in Stationary Time Series Models with Dependent Errors. Scandinavian Journal of Statistics, 39: 772–783. doi: 10.1111/j.1467-9469.2011.00781.x
- Issue online: 21 NOV 2012
- Version of Record online: 20 APR 2012
- Received January 2011, in final form November 2011
Lemmas used in the proof of theorem 1 and some tables that show the empirical coverages and the median lengths for the confidence intervals of the parameter in the model Mhj, for h=2,…,5 and j=1,…,6. Alternatively, these details can be found in Shao (2011b), which is the completeversion and is available at: https://netfiles.uiuc.edu/xshao/www/research/SJS.pdf.
|SJOS_781_sm_LemmasandTablesS1-4.pdf||195K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.